The +2 Year Mark =, in General Discussion Posted February 12, 2017 · Report post On 2/8/2017 at 8:39 PM, duffman said: Hey Frank! I really appreciate you writing this because I too think there tends to be an excessive amount of "It will get better" and "stay positive!"s going around on many posts. This in itself isn't really a bad thing however it tends to make people who need to let their frustrations out and to expose their pain and suffering have a more difficult time having a voice in the conversation. No one wants to seem like a downer in all this, but in reality we all feel like you do in this post at times. We all want each other to succeed in this shit-venture, and to do that, we need space to voice both the positives AND negatives of our experience. I know I'm guilty of this at times. I log on with the intent of expressing my frustrations in order to deliver a message of 'Yeah, you're not alone in your suffering', only to see a lot of positivity and I don't want to be the cause of bringing people down when they're already going through so much shit. So again Frank, thank you. You and I are in a unique position (or at least I think we are), because we quit multiple medications at once. I quit antidepressants, benzodiazepines, amphetamines (Adderall), and phenibut all within the past 2 years. I have no doubt Adderall has been a major contributor (likely the biggest contributor), however I can't say how much the other medications are contributing in all this. For example, I still can't sleep and it's driving me insane. I've tried EVERYTHING and nothing works. I still feel like I could pass out mid morning -> late afternoon, yet am annoyingly awake at 11PM. Last night, I took a small dose of leftover benzo in order to fall asleep. I relapsed on benzos, and I can't say I regret it because I felt pretty good today. I'm pretty sure I can control this because I originally needed the benzo to help ease my Adderall crash, so I'm hoping I don't become dependent on this shit. There's a phenomenon called "PAWS", standing for Post Acute Withdrawal Syndrome. This phenomenon very possibly true for Adderall, but is most definitely and verifiably true with opioids (pain meds). Keep in mind you might be experiencing PAWS from your pain medication use. The shitty thing about PAWS is it can last several years (~2 years, but I've read stories where it has lasted for 5!). I'm not sure if that's an encouraging thing to hear, but it may provide insight as to why you're feeling the way you are feeling. Nothing wrong with using benzodiazepines. I'm only a month free from Adderall. I promised to myself to never go back to it. Now i use other prescribed drugs such as (lyrica, benzos,etc) and supplements (caffeine). anything other than addy is good in my opinion. Do Whatever gets you through the day without going back to it.